Stimulatory substances cause relapses

I am now almost 3 years out and I have now firmly established that any substance /activity that stimulates the adrenals causes a relapse in symptoms. I have recently upped my thyroid medication and had severe symptoms that even regular doses of copper are not really helping (Copper normally gets rid of all relapses in a day or two) I believe that besides the obvious ones like caffeine, Vitamin C and substances that directly stimulate adrenals other supplements , exercise and even some foods may cause a relapse as they may be mildly stimulatory to a very easily excitable adrenal system.

3 thoughts on “Stimulatory substances cause relapses

  1. copper you say? what is this? im going to try it if it helps you. I have ought devils claw to relax my muscles and ive been taking Mundipur which eliminates toxins from the body and helps the liver discard them. I am having osteopathy on my neck and shoulders also.

    thankyou x

Leave a Reply